# SDR DALA2014081104388

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON AFT LOAD TRANSMITTING PROFILE LOCATED INTERNAL AREA EMERGENCY DOOR 833.  REPLACED SEGMENT ANGLE LOCATED ON INTERNAL AREA EMERGENCY DOOR AFT POSITION IAW SRM 51-72-11 AND DWG D522 79010.
